Alert archive / Missouri / Flash Flood Warnings in 2019
Flash Flood Warning 19, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at May 20, 2019, 5:31 PM CDT for Jasper County, Newton County, Missouri. It was in force for 6 hr. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 20, 2019, 5:31 PM CDT (22:31 UTC)
- Expired
- May 20, 2019, 11:30 PM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Jasper County, MO, Newton County, MO
The radar
The Springfield radar (KSGF), 102 km from the middle of the area, began a volume at 22:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 20, 5:43 PM CDT | FLASH FLOOD | Joplin, MO | STREET FLOODING OCCURRING INSIDE JOPLIN, STALLED VEHICLE AT 17TH/MINA. |
| May 20, 5:57 PM CDT | HEAVY RAIN 1.23 | Joplin, MO | 1.23 INCHES OF RAIN SO FAR. |
| May 20, 6:15 PM CDT | HEAVY RAIN 2.15 | 1 Nw Joplin, MO | 2.15 INCHES OF RAIN SO FAR AND CLIMBING. |
| May 20, 6:18 PM CDT | FLASH FLOOD | 2 Nnw Carthage, MO | REPORT OF WATER OVER THE ROAD D HIGHWAY 1/2 MILE WEST OF CIVIL WAR ROAD AND WATER OVER THE ROAD JUST SOUTH OF D/CIVIL WAR. |
| May 20, 7:21 PM CDT | FLASH FLOOD | 1 Nw Joplin, MO | CAR UNDER WATER NEAR MC DONALDS. |
| May 20, 9:10 PM CDT | HEAVY RAIN 3.46 | 1 Nw Joplin, MO | 3.46 INCHES OF RAIN AND CLIMBING. |
| May 20, 9:30 PM CDT | HEAVY RAIN 4.17 | 1 Nw Joplin, MO | 4.17 INCHES AND CLIMBING. |
| May 20, 10:55 PM CDT | FLASH FLOOD | 3 Nw Joplin, MO | CAR SWEPT OFF ROAD SCHIFFERDECKER AVE JUST SOUTH OF ZORA AVE. |
| May 20, 10:55 PM CDT | FLASH FLOOD | 3 Nw Joplin, MO | CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 3 NW JOPLIN. THREE CARS SWEPT OFF ROAD SCHIFFERDECKER AVE JUST SOUTH OF ZORA AVE. |
| May 20, 11:38 PM CDT | FLASH FLOOD | 3 Sw Airport Drive, MO | WATER RESCUE UNDERWAY AT W ZORA STREET AND NORTH SCHIFFERDECKER AVENUE, 2 VEHICLES SUBMERGED, BELIEVE 3 OCCUPANTS IN THE WATER, CURRENTLY HAVE 2 RESCUE BOATS IN THE WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.5 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1201 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
885
WGUS53 KSGF 202231
FFWSGF
MOC097-145-210430-
/O.NEW.KSGF.FF.W.0019.190520T2231Z-190521T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
531 PM CDT Mon May 20 2019
The National Weather Service in Springfield has issued a
* Flash Flood Warning for...
Northwestern Newton County in southwestern Missouri...
Southwestern Jasper County in southwestern Missouri...
* Until 1130 PM CDT.
* At 530 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Radar estimates one to one and
half inches of rain have fallen. Flash flooding is expected to
begin shortly.
* Creeks, streams, and low water crossings will be especially
susceptible to the dangers of flash flooding.
Locations in the warning include...
Joplin... Carthage...
Webb City... Galena...
Carterville... Duquesne...
Duenweg... Loma Linda...
Airport Drive... Leawood...
Silver Creek... Shoal Creek Drive...
Saginaw... Carytown...
Fidelity... Redings Mill...
Grand Falls Plaza... Brooklyn Heights...
Shoal Creek Estates... Dennis Acres...
This warning includes but is not limited to the following low water
crossings...
North Main and Murphy Boulevard In Joplin...
and Schifferdecker Road at Turkey Creek in Joplin.
Additional rainfall amounts of one to two inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3691 9461 3710 9462 3724 9431 3703 9431
3690 9462
$$
Perez4 follow-up statements
187
WGUS73 KSGF 202257
FFSSGF
Flash Flood Statement
National Weather Service Springfield MO
557 PM CDT Mon May 20 2019
MOC097-145-210430-
/O.CON.KSGF.FF.W.0019.000000T0000Z-190521T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Newton MO-Jasper MO-
557 PM CDT Mon May 20 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR
NORTHWESTERN NEWTON AND SOUTHWESTERN JASPER COUNTIES...
At 554 PM CDT, trained weather spotters reported flash flooding in
the warned area. Radar estimates 1 to 3 inches of rain have fallen.
Flash flooding is already occurring. There was a report of street
flooding in Carthage at 551 PM CDT. Additionally, there was a report
of street flooding in Joplin at 543 PM CDT.
Creeks, streams, and low water crossings will be especially
susceptible to the dangers of flash flooding.
Locations in the warning include...
Joplin... Carthage...
Webb City... Galena...
Carterville... Duquesne...
Duenweg... Loma Linda...
Airport Drive... Leawood...
Silver Creek... Shoal Creek Drive...
Saginaw... Carytown...
Fidelity... Redings Mill...
Grand Falls Plaza... Brooklyn Heights...
Shoal Creek Estates... Dennis Acres...
This warning includes but is not limited to the following low water
crossings...
North Main and Murphy Boulevard In Joplin...
and Schifferdecker Road at Turkey Creek in Joplin.
Additional rainfall amounts of 1 to 2 are possible in the warned
area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3691 9461 3710 9462 3724 9431 3703 9431
3690 9462
$$
Perez613
WGUS73 KSGF 202328
FFSSGF
Flash Flood Statement
National Weather Service Springfield MO
628 PM CDT Mon May 20 2019
MOC097-145-210430-
/O.CON.KSGF.FF.W.0019.000000T0000Z-190521T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Newton MO-Jasper MO-
628 PM CDT Mon May 20 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR
NORTHWESTERN NEWTON AND SOUTHWESTERN JASPER COUNTIES...
At 626 PM CDT, trained weather spotters reported flash flooding in
the warned area. Radar estimates 1 to 3 inches of rain have fallen.
Flash flooding is already occurring. Law enforcement reported water
over the roadway on Highway D, a half mile west of Civil War Road
near Carthage at 618 PM CDT.
Creeks, streams, and low water crossings will be especially
susceptible to the dangers of flash flooding.
Locations in the warning include...
Joplin... Carthage...
Webb City... Galena...
Carterville... Duquesne...
Duenweg... Loma Linda...
Airport Drive... Leawood...
Silver Creek... Shoal Creek Drive...
Saginaw... Carytown...
Fidelity... Redings Mill...
Grand Falls Plaza... Brooklyn Heights...
Shoal Creek Estates... Dennis Acres...
This warning includes but is not limited to the following low water
crossings...
North Main and Murphy Boulevard In Joplin...
and Schifferdecker Road at Turkey Creek in Joplin.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3691 9461 3710 9462 3724 9431 3703 9431
3690 9462
$$
Perez101 WGUS73 KSGF 210120 FFSSGF Flash Flood Statement National Weather Service Springfield MO 820 PM CDT Mon May 20 2019 MOC097-145-210430- /O.CON.KSGF.FF.W.0019.000000T0000Z-190521T0430Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Newton MO-Jasper MO- 820 PM CDT Mon May 20 2019 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR NORTHWESTERN NEWTON AND SOUTHWESTERN JASPER COUNTIES... At 819 PM CDT, Doppler radar indicated thunderstorms producing heavy rain across the warned area. Radar estimates 2 to 3 inches of rain have fallen. Flash flooding is expected to begin shortly. Creeks, streams, and low water crossings will be especially susceptible to the dangers of flash flooding. Locations in the warning include... Joplin... Carthage... Webb City... Galena... Carterville... Duquesne... Duenweg... Loma Linda... Airport Drive... Leawood... Silver Creek... Shoal Creek Drive... Saginaw... Carytown... Fidelity... Redings Mill... Grand Falls Plaza... Brooklyn Heights... Shoal Creek Estates... Dennis Acres... This warning includes but is not limited to the following low water crossings... North Main and Murphy Boulevard In Joplin... and Schifferdecker Road at Turkey Creek in Joplin. Additional rainfall amounts of 1 to 2 are possible in the warned area. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Warning means that flooding is imminent or occurring. If you are in the warned area move to higher ground immediately. Residents living along streams and creeks should take immediate precautions to protect life and property. Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Be especially cautious at night when it is harder to recognize the dangers of flooding. && LAT...LON 3710 9462 3724 9431 3705 9431 3692 9461 $$ Perez
052 WGUS73 KSGF 210428 FFSSGF Flash Flood Statement National Weather Service Springfield MO 1128 PM CDT Mon May 20 2019 MOC097-145-210435- /O.EXP.KSGF.FF.W.0019.000000T0000Z-190521T0430Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Newton MO-Jasper MO- 1128 PM CDT Mon May 20 2019 ...THE FLASH FLOOD WARNING FOR NORTHWESTERN NEWTON AND SOUTHWESTERN JASPER COUNTIES WILL EXPIRE AT 1130 PM CDT... This area has been included in another Flash Flood Warning that will remain in effect until 415 AM. Additional thunderstorms and excessive runoff will continue to cause flooding through the early morning hours. LAT...LON 3710 9462 3724 9431 3705 9431 3692 9461 $$ Terry
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at May 20, 4:34 PM CDT, 57 minutes earlier.
Area forecast discussion, May 20, 4:34 PM CDT, 57 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
434 PM CDT Mon May 20 2019
.SHORT TERM...(This evening through Tuesday)
Issued at 321 PM CDT Mon May 20 2019
All modes of severe weather and flooding are expected this evening
into tonight. A warm front has pushed into the southern portions
of the area this afternoon and is expected to make little
northward progress through this evening and early tonight. Along
and south of that front, storms will try to become surface based
with all modes of severe weather possible. Strongest storms will
be over southwest MO and extreme southeast KS where large hail to
2", damaging winds to 70 mph, and a few tornadoes will be
possible. This is very conditional on the evolution of upstream
convection, though, and will need to be watched closely. Flooding
will also be a significant concern over the southwester part of
the CWA as training convection and ample moisture coincide. A
Flash Flood Watch remains in effect.
A line of severe thunderstorms is then expected to move west to
east across the area on Tuesday, starting midday and going through
the evening. Strong winds and an isolated tornado will be the
primary threat with large hail also being possible. Additional
heavy rain, although brief given the speed of the line, will lead
to additional flooding where excessive rain falls into tonight.
.LONG TERM...(Tuesday Night through Monday)
Issued at 321 PM CDT Mon May 20 2019
No significant changes were made to the long term forecast.
Looking at above normal temperatures with highs in the 80s and
chances for showers and thunderstorms, mainly NW of I-44.
&&
.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1237 PM CDT Mon May 20 2019
Several rounds of thunderstorms are expected through the TAF
period, with large hail, damaging winds, and isolated tornadoes
possible with each round. Initial storms this afternoon will
mainly have a large hail threat, transitioning to all threats
tonight. A line of severe thunderstorms will move west to east
across the area from mid day Tuesday through Tuesday evening, with
damaging winds and isolated tornadoes the primary severe weather
risks. Pilots flying in and out of airports in the area will have
to monitor these threats closely. Low level wind shear is expected
tonight with strong southerly low level flow.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch through Tuesday evening for MOZ066-077>079-
088>090-093>095-101>104.
KS...Flash Flood Watch through Tuesday evening for KSZ073-097-101.
&&
SHORT TERM...Titus
LONG TERM...Titus
AVIATION...TitusHazardous weather outlook, May 20, 3:13 PM CDT, 2 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 313 PM CDT Mon May 20 2019 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-212015- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 313 PM CDT Mon May 20 2019 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...This Afternoon and Tonight. Weather hazards expected... Elevated tornado risk. Elevated hail risk. Elevated thunderstorm wind damage risk. Extreme flooding risk. Significant lightning risk. Limited non thunderstorm wind risk. DISCUSSION... Strong to severe thunderstorms are expected to impact areas mainly along and west of Highway 65 into this evening as an unstable airmass interacts with warm front moving northward across the region. The main threat will be large hail to the size of golf balls and damaging winds up to 70 mph. Late this evening, and tonight, severe weather is expected to continue with all modes of severe weather possible. Moderate to heavy rainfall will bring the potential for flooding, mainly along and west of Highway 65 this afternoon through tonight. Multiple rounds of storms are expected to occur with 1 to 4 inches of rain possible. Some localized rainfall amounts may exceed 5 inches. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. On Tuesday another round of strong to severe storms will be possible across the entire region as a strong storm system approaches the area. All modes of severe weather will be possible. The potential for flooding will continue Tuesday, as additional moderate to heavy rainfall is expected. Intermittent storm activity is expected through the end of next weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed in the next six hours for southwest Missouri and extreme southeast Kansas. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Titus
In the hours before
Local storm report, May 20, 2:18 PM CDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
218 PM CDT MON MAY 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0211 PM HAIL 2 SE GRANBY 36.90N 94.23W
05/20/2019 E1.00 INCH NEWTON MO PUBLIC
QUARTER SIZE HAIL REPORTED 2SE OF GRANBY
MISSOURI. PUBLIC REPORT RELAYED VIA MEDIA.
&&
TEOLocal storm report, May 20, 4:20 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
420 PM CDT MON MAY 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG WEST MINERAL 37.29N 94.92W
05/20/2019 CHEROKEE KS EMERGENCY MNGR
TREES DOWN. WINDS ESTIMATED AT 70 MPH.
&&
TEOLocal storm report, May 20, 4:25 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
425 PM CDT MON MAY 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG 1 SSE ROSELAND 37.27N 94.84W
05/20/2019 CHEROKEE KS EMERGENCY MNGR
TREES DOWN. WINDS ESTIMATED AT 70 MPH.
&&
TEOLocal storm report, May 20, 4:36 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
436 PM CDT MON MAY 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TORNADO 3 N CARONA 37.33N 94.87W
05/20/2019 CHEROKEE KS EMERGENCY MNGR
SPOTTER SAW TORNADO. TIME BASED ON RADAR.
&&
TEOLocal storm report, May 20, 4:55 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
455 PM CDT MON MAY 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM TORNADO 3 SSE CHICOPEE 37.34N 94.72W
05/20/2019 CHEROKEE KS TRAINED SPOTTER
TORNADO REPORTED ON THE GROUND.
&&
TEOLocal storm report, May 20, 5:16 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
516 PM CDT MON MAY 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM TORNADO 5 S MINDENMINES 37.41N 94.57W
05/20/2019 BARTON MO EMERGENCY MNGR
TORNADO WENT THROUGH AREA CAUSING HOUSE AND
BUILDING DAMAGE ALONG WITH POWER LINES DOWN.
&&
TEOThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 1:13 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, McDonald, Newton | 62 min |
| May 20, 2:07 PM CDT | River Flood Warning | SGF | Vernon | 19 days |
| May 20, 2:07 PM CDT | River Flood Warning | SGF | Vernon | 11 days |
| May 20, 2:07 PM CDT | River Flood Warning | SGF | Bates, Vernon | 61 days |
| May 20, 2:07 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence, Newton | 38 min |
| May 20, 4:08 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 52 min |
| May 20, 4:19 PM CDT | Tornado Warning | SGF | Barton, Jasper | 26 min |
| May 20, 4:19 PM CDT | Tornado Warning | SGF | Barton, Jasper | 26 min |
| May 20, 4:36 PM CDT | Tornado Warning | SGF | Barton, Vernon | 24 min |
| May 20, 4:55 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Jasper, Vernon | 34 min |
| May 20, 4:57 PM CDT | River Flood Warning | SGF | Jasper | 4 days |
| May 20, 4:57 PM CDT | River Flood Warning | SGF | Jasper | 6 days |
| May 20, 4:59 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 46 min |
| May 20, 5:24 PM CDT | Tornado Warning | SGF | Jasper, Newton | 36 min |
| May 20, 5:36 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Jasper, Lawrence, Newton | 39 min |
| May 20, 6:06 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Jasper, Lawrence | 39 min |
| May 20, 6:22 PM CDT | Areal Flood Advisory | SGF | Barton, Jasper | 6 hr |
| May 20, 6:23 PM CDT | Tornado Warning | SGF | Cedar, Dade | 37 min |
| May 20, 6:36 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Dade, Jasper, Lawrence | 39 min |
| May 20, 6:54 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Polk | 66 min |
Nearby
Flash Flood Warnings in Missouri, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.